# SDR CA010404006

- Difficulty date: March 19, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 24,271 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 83232086001
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED AN AIRFRAME HOWL AFTER TAKEOFF AND LANDING GEAR RETRACTION. MAINTENANCE INVESTIGATION REVEALED A BROKEN ACTUATING ROD FOR THE RT AFT NOSE LANDING GEAR DOOR.
